Lemsip Cold & Flu Blackcurrant - 10 Sachets doesn't often have side effects, but if you do experience any please tell your doctor or pharmacist.
The drink this product becomes is already fairly sweet, but you can also add sugar, honey or sweetener if you like.
Please read instructions included with product carefully before using the product.
Adults and Children 12 and over: use one sachet.
Do not give to children under 12 years.
Wait 4 hours before taking another dose. Do not take more than these doses.
Pour the contents of one sachet into a mug. Fill it with hot, but not boiling, water and stir until dissolved. The powder forms a hot blackcurrant drink.
Do not take if you are allergic to any of the ingredients, if you have heart disease, high blood pressure, or an overactive thyroid, if you have had a peptic ulcer, or if you are taking or have taken MAOIs (antidepressants) within 14 days.
Consult your doctor or pharmacist before taking if you are pregnant or breastfeeding, or have any concerns.
Each sachet provides a single dose containing the active ingredients: Paracetamol 650mg and Phenylephrine Hydrochloride 10mg.
It also contains Vitamin C 50 mg.
The other ingredients are Citric Acid, Sodium Citrate, Whole Blackcurrant and Blackcurrant flavour, Enocyanin (natural colour) and Sugar, Aspartame and Saccharin Sodium as sweeteners.
CONTAINS PARACETAMOL: Do not take with any other product containing paracetamol. Immediate medical attention should be sought in the event of an overdose, even if you feel well.